Honestly I don't know-but what I do know is that if you suspect diabetes you should make sure he goes to the doctor and gets some bloodwork done. Some symptoms of diabetes are frequent urination, feeling lethargic, mood changes, weight loss, feeling very thirsty and nothing quenching the thirst. Often their is a sort of fruity smelling breath. Maybe he has some sort of hormonal issues going on because of the sweating. Maybe having his thyroid tested too would be a good idea.
When a person gets hypoglycemic, they often sweat profusely, and if the sugar drops extremely low, there is sometimes a sort of coppery smell to the sweat. I don't know if this is the same as what you are describing, but it may not hurt to have a glucose tolerance test done rather than just a fasting glucose test so he can find out if his sugar drops too low when he eats. This could be happening if he eats large evening meals and then reacts by overproducing insulin.
I have noticed over the past two weeks since joining the gym that my skin on the left side of my chest, lower back and stomach is sore to the touch even my shirt rubbing my shin is uncomfortable. There is no redness or bruseing, my skin just hurts kind of like a sun burn but no sign of burn. What could this be?
I myself have the same problem that I seat profusely all the time and it's really embarrassing. At night I sweat really really bad too. My wife gets upset because she says that it has some weird odor. Back to the sweating all the time, I go through 3 to 4 shirts everyday from sweating. It's hard because I have told my primary doctor and my neurologist about it and no one can give me any answers about it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.